MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER

AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Model Number SGC0101
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents reported from this lot.The investigation determined the reported sgc cable break appears to be related to user technique and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This is filed to report the steerable guide catheter (sgc) cable break.It was reported that after the sgc was prepared for use, it was backloaded on the guide wire, but when the minus knob was turned, the cable broke.A new sgc was used to complete the procedure.There was no reported adverse patient effect or a clinically significant delay in procedure.No additional information was provided.

Brand Name
MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Common Device Name
STEERABLE GUIDE CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6709035
Report Number2024168-2017-05834
Device Sequence Number19336266
Product Code DRA
UDI-Device Identifier08717648195921
UDI-Public(01)08717648195921(17)170630(10)60628U117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberSGC0101
Device Catalogue NumberSGC0101
Device Lot Number60628U117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight61